RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 20, Issue 2  


Averaging in multifrequency systems
V. I. Bakhtin
1
Topological index of extremals of multidimensional variational problems
N. A. Bobylev
8
Inverse scattering problem for the two-dimensional Schrödinger operator, the $\bar\partial$-method and nonlinear equations
P. G. Grinevich, S. V. Manakov
14
Singular vectors in Verma modules over Kac–Moody algebras
F. G. Malikov, B. L. Feigin, D. B. Fuchs
25
Movable poles of the solutions of Painleve's equation of the third kind and their relation with mathieu functions
V. Yu. Novokshenov
38

Brief communications
An estimate for the remainder in the asymptotic expansion of the spectrum of pseudodifferential operators of negative order
A. S. Andreev
50
Hyperbolic polynomials and Vandermonde mappings
V. I. Arnol'd
52
Finite-dimensional stochastic attractors of infinite-dimensional dynamical systems
M. L. Blank
54
Algebras of first integrals of finitely modal singularities of vector fields
R. I. Bogdanov
56
Complex forms on supermanifolds
F. F. Voronov, A. V. Zorich
58
A continuous one-dimensional mapping without a measure with maximal entropy
B. M. Gurevich, A. S. Zargaryan
60
Hamiltonian operators in graded formal calculus of variations
Yu. L. Daletskii
62
Smooth and holomorphic linearization of exterior differential $1$-forms
M. Ya. Zhitomirskii
65
The derived category of coherent sheaves on the square
M. M. Kapranov
67
A tauberian theorem for the Laplace–Stieltjes integrals
L. I. Krainova
68
Exact constant in Simonenko's theorem on an envelope of a family of operators of local type
N. Ya. Krupnik
70
Lie algebras admitting elliptic semialgebras
A. V. Levichev
72
Higher Bruhat orders, related to the symmetric group
Yu. I. Manin, V. V. Schechtman
74
Representations of the symmetric group in the free Lie (super-) algebra and in the space of harmonic polynomials
A. I. Molev, L. M. Tsalenko
76
An analog of the Sklyanin algebra
A. V. Odesskii
78
Separably injective Banach spaces
M. I. Ostrovskii
80
Subgroups of a complete ergodic approximately finite group of automorphisms, which preserve the measure of a Lebesgue space
B. A. Rubshtein, A. L. Fëdorov
82
Characteristic classes of parabolic fiberings of the series $B$, $C$, and $D$, and the degrees of isotropic Grassmanians
S. L. Tabachnikov
84
A universal topological group with a countable base
V. V. Uspenskii
86
Structure of Lie superalgebras on eigenfunctions and jets of the kernel of the resolvent near the diagonal for an $n$th-order differential operator
T. G. Khovanova
88
Homologies of some matrix Lie superalgebras
B. L. Tsygan
90
Translation-invariant operators in Lorentz spaces
A. M. Shteinberg
92
Scattering theory in a pair of spaces
D. R. Yafaev
94
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020